# SDR UIEA2021020900259

- Difficulty date: February 8, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 94,183 hours, 18,491 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Indicator
- Condition: False Indication
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO MANIFOLD DUCT PRESSURE WITH APU OPERATING & APU BLEED VALVE INDICATING.( CYCLED BLEED SWITCH PER AMM 36-11-00. OPS CHK GOOD.  )
